Alert archive / Michigan / Gale Warnings in 2008
Gale Warning 38, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Dec 27, 2008, 10:24 AM EST. It took effect at Dec 28, 2008, 4:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2008, 10:24 AM EST (15:24 UTC)
- In effect from
- Dec 28, 2008, 4:00 AM EST
- Expired
- Dec 28, 2008, 4:04 PM EST
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
588 WHUS73 KAPX 271524 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1024 AM EST SAT DEC 27 2008 LMZ341-342-344>346-LSZ321-272330- /O.CAN.KAPX.SC.Y.0130.000000T0000Z-081227T1600Z/ /O.UPG.KAPX.GL.A.0009.081228T0900Z-081228T2300Z/ /O.NEW.KAPX.GL.W.0038.081228T0900Z-081228T2300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1024 AM EST SAT DEC 27 2008 ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ345>348-LMZ323-LSZ322-272330- /O.UPG.KAPX.GL.A.0009.081228T0900Z-081228T2300Z/ /O.NEW.KAPX.GL.W.0038.081228T0900Z-081228T2300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1024 AM EST SAT DEC 27 2008 ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-272330- /O.UPG.KAPX.GL.A.0009.081228T0900Z-081228T2300Z/ /O.NEW.KAPX.SR.W.0004.081228T0900Z-081228T2300Z/ STURGEON POINT TO ALABASTER MI- 1024 AM EST SAT DEC 27 2008 ...STORM WARNING IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
5 follow-up statements
495 WHUS73 KAPX 272058 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 358 PM EST SAT DEC 27 2008 LHZ345>348-LMZ323-341-342-344>346-LSZ321-322-280500- /O.CON.KAPX.GL.W.0038.081228T0900Z-081228T2300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 358 PM EST SAT DEC 27 2008 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-280500- /O.CON.KAPX.SR.W.0004.081228T0900Z-081228T2300Z/ STURGEON POINT TO ALABASTER MI- 358 PM EST SAT DEC 27 2008 ...STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY... A STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
478 WHUS73 KAPX 280315 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1015 PM EST SAT DEC 27 2008 LHZ345>348-LMZ323-341-342-344>346-LSZ321-322-281100- /O.CON.KAPX.GL.W.0038.081228T0900Z-081228T2300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1015 PM EST SAT DEC 27 2008 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-281100- /O.CON.KAPX.SR.W.0004.081228T0900Z-081228T2300Z/ STURGEON POINT TO ALABASTER MI- 1015 PM EST SAT DEC 27 2008 ...STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY... A STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EST SUNDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
268 WHUS73 KAPX 280823 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 323 AM EST SUN DEC 28 2008 LHZ345>348-LMZ323-341-342-344>346-LSZ321-322-281630- /O.CON.KAPX.GL.W.0038.081228T0900Z-081228T2300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 323 AM EST SUN DEC 28 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-281630- /O.CON.KAPX.SR.W.0004.081228T0900Z-081228T2300Z/ STURGEON POINT TO ALABASTER MI- 323 AM EST SUN DEC 28 2008 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
716 WHUS73 KAPX 281558 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1058 AM EST SUN DEC 28 2008 LHZ345>348-LMZ323-341-342-344>346-LSZ321-322-282300- /O.CON.KAPX.GL.W.0038.000000T0000Z-081228T2300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1058 AM EST SUN DEC 28 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-282300- /O.CON.KAPX.SR.W.0004.000000T0000Z-081228T2300Z/ STURGEON POINT TO ALABASTER MI- 1058 AM EST SUN DEC 28 2008 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ADAM
149 WHUS73 KAPX 282104 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 404 PM EST SUN DEC 28 2008 LHZ346>348-LSZ321-290515- /O.CAN.KAPX.GL.W.0038.000000T0000Z-081228T2300Z/ /O.NEW.KAPX.SC.Y.0131.081228T2104Z-081229T0500Z/ /O.NEW.KAPX.GL.W.0039.081229T1800Z-081230T0600Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 404 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ342-344>346-290515- /O.CAN.KAPX.GL.W.0038.000000T0000Z-081228T2300Z/ /O.NEW.KAPX.SC.Y.0131.081228T2104Z-081229T1800Z/ /O.NEW.KAPX.GL.W.0039.081229T1800Z-081230T0600Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 404 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... ...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM EST MONDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ341-290515- /O.CAN.KAPX.GL.W.0038.000000T0000Z-081228T2300Z/ /O.NEW.KAPX.SC.Y.0131.081228T2104Z-081229T0500Z/ /O.NEW.KAPX.GL.W.0039.081229T1800Z-081230T0600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 404 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345-290515- /O.CAN.KAPX.GL.W.0038.000000T0000Z-081228T2300Z/ /O.NEW.KAPX.GL.W.0039.081229T1800Z-081230T0600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 404 PM EST SUN DEC 28 2008 ...GALE WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ323-290500- /O.CAN.KAPX.GL.W.0038.000000T0000Z-081228T2300Z/ /O.NEW.KAPX.SC.Y.0131.081228T2104Z-081229T0500Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 404 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ322-282215- /O.CAN.KAPX.GL.W.0038.000000T0000Z-081228T2300Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 404 PM EST SUN DEC 28 2008 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE WARNING. $$ LHZ349-290500- /O.CAN.KAPX.SR.W.0004.000000T0000Z-081228T2300Z/ /O.NEW.KAPX.SC.Y.0131.081228T2104Z-081229T0500Z/ STURGEON POINT TO ALABASTER MI- 404 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE STORM WARNING HAS BEEN CANCELLED. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Dec 27, 6:42 AM EST, 3 hours 42 minutes earlier.
Area forecast discussion, Dec 27, 6:42 AM EST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
642 AM EST SAT DEC 27 2008
.SYNOPSIS.../ISSUED AT 339 AM/
LOW PRESSURE WILL SHIFT NORTH OF LAKE SUPERIOR TODAY AND PULL A
WARM FRONT THROUGH NORTHERN MICHIGAN. DEEP SOUTHERLY WINDS WILL
DRAG ADDITIONAL MOISTURE AND WARMTH INTO THE REGION. A SECONDARY
LOW PRESSURE SYSTEM WILL BEGIN TO TAKE SHAPE ACROSS ILLINOIS THIS
AFTERNOON...THEN INTENSIFY AS IT TRACKS THROUGH NORTHWEST LOWER
MICHIGAN. IN RESPONSE...OCCASIONAL LIGHT RAIN AND DRIZZLE WILL
EXPAND ACROSS THE REGION...AND INCREASE IN INTENSITY TO
POTENTIALLY HEAVY RAINFALL AT TIMES LATER TODAY AND TONIGHT. THE
GREATEST RAINFALL IS STILL EXPECTED ACROSS NORTHERN LOWER
MICHIGAN. THE COMBINATION OF SNOWMELT FROM THE WARMTH...AND
RAINFALL...WILL RESULT IN POTENTIAL FLOODING CONCERNS ACROSS
PORTIONS OF NORTHERN LOWER MICHIGAN.
LATE TONIGHT...AS THE LOW PRESSURE CONTINUES TO INTENSIFY AND TRACK
INTO ONTARIO...A STRONG COLD FRONT WILL BLAST INTO THE GRAND
TRAVERSE BAY REGION AROUND DAYBREAK. THIS FRONT WILL THEN PLOW
THROUGH THE REMAINDER OF NORTHERN MICHIGAN SUNDAY MORNING. SNOWFALL
IS EXPECTED TO BREAK OUT ACROSS EASTERN UPPER AND MAINLY NORTHWEST
LOWER MICHIGAN...WHILE WINDS INCREASE TO GUSTS IN THE 30 TO 40 MPH
RANGE. NEAR BLIZZARD CONDITIONS ARE POSSIBLE WITH ACCUMULATING
SNOWFALL.
THE SNOW WILL WIND DOWN SUNDAY AFTERNOON...BUT WINDS WILL STAY
FAIRLY GUSTY. MODERATING TEMPERATURES ARE ALREADY EXPECTED BY SUNDAY
EVENING. A WEAK ALBERTA CLIPPER WILL SWING BY THE NORTH WOODS
MONDAY...OTHERWISE CONDITIONS LOOK TO BE RATHER TRANQUIL RIGHT NOW
FOR MUCH OF THE UPCOMING WORK WEEK...WITH NO ARCTIC AIR IN SIGHT.
SMD
&&
.SHORT TERM.../ISSUED AT 339 AM/...TODAY
TODAY...BEFORE JUMPING INTO THE DISCUSSION...MIGHT I SAY...WHEW
TALK ABOUT A MULTITUDE OF DECISIONS. OK...ENOUGH OF THAT...LETS DIG
IN. THE SYNOPSIS COVERS THE GENERAL OVERVIEW...ONTO THE DETAILS.
MOISTURE CONTINUES TO ADVECT INTO THE REGION IN AN ALREADY SATURATED
LOW TO MID LEVEL AIR MASS. INDIVIDUAL EMBEDDED SHORTWAVES WILL FLOAT
BY DURING MOST OF THE MORNING...OVERRIDING AXIS OF GREATEST 850 MB
THETA-E AIR/DEEP H8-H5 RH STRETCHED ACROSS MANISTEE TO ALPENA ON
SOUTH FLANK OF 70-80KT MID LEVEL JET. IN THIS REGIME...SKINNY CAPE
SEEN ON SOUNDINGS WITH 1-300J/KG MUCAPE. OCCASIONAL LIGHT RAIN AND
DRIZZLE WILL TURN INTO A PERIOD OF MORE MODERATE TO HEAVY RAINFALL
WITH AN OUTSIDE SHOT AT SOME RUMBLES OF THUNDER IN THIS REGION. THIS
WILL BE THE FIRST SHOT OF RAINFALL ACROSS NORTHERN LOWER...AND QPF
WILL RANGE BETWEEN ONE HALF AND ONE INCH ACROSS THE SE CWA.
AS MOISTURE CONTINUES TO ADVECT INTO THE REGION...SFC TDS RISE WELL
INTO THE 30S AND LOWER 40S...OVER A COLD SNOWPACK WIDESPREAD FOG
WILL BREAK OUT ACROSS ALL OF NRN MICHIGAN AND HAVE THUS EXPANDED THE
DENSE FOG ADVISORY TO ALSO INCLUDE EASTERN UPPER. THIS IS WHERE THE
FOG COULD ACTUALLY BE THICKEST...AS COLD AIR MAY BE MORE STUBBORN TO
DEPART. WILL RUN THE ADVISORY THROUGH 5PM. THE AIR MASS MAY WARM UP
ENOUGH ACROSS THE SOUTHERN CWA...TO WHERE THE FOG THINS IN THE LATER
AFTERNOON HOURS. ON THE OTHER HAND...COULD SEE OTHER AREAS (EASTERN
UPPER) SEEING FOG CONTINUE INTO THE EVENING HOURS (LONGER?).
THEREFORE...DAY CREW CAN ASSESS HOW THINGS ARE PANNING OUT BY THE
4PM ISSUANCE...AND ADDRESS THESE PARTICULARS.
HIGHS COULD SNEAK INTO THE VERY LOW 50S IN THE FAR SRN CWA...AND IN
DOWNSLOPING REGIMES AROUND TVC. READINGS WILL MAINLY RANGE FROM
AROUND 40 IN EASTERN UPPER...TO THE MIDDLE AND UPPER 40S IN NRN
LOWER. SMD
&&
.LONG TERM.../ISSUED AT 339 AM/...TONIGHT AND BEYOND
TONIGHT AND SUNDAY...THERE MAY BE A BREAK IN THE HEAVIER
PRECIPITATION SOMEWHERE LATE IN THE AFTERNOON OR EARLY EVENING AS
INITIAL SHORTWAVE ENERGY LIFTS NORTHEAST OF THE AREA. HOWEVER...THE
PARENT UPPER TROUGH LIFTS OUT OF THE CENTRAL PLAINS TOWARD THE
WESTERN GREAT LAKES...BECOMES NEGATIVELY TILTED AND CUTS OFF. A SFC
LOW SPINNING UP ON THE FRONTAL ZONE IN ILLINOIS WILL LIFT THROUGH
THE REGION WHILE INTENSIFYING. A SECOND SURGE OF DEEP
MOISTURE/THETA-E/STRONGER DEEP LAYER H8-H5 -DIVQ AND BULLS-EYE OF
UPPER H4-H2 LAYER DIVERGENCE ARRIVES BY MID/LATE EVENING. AM
EXPECTING A SECOND STRONGER SURGE OF RAINFALL...FURTHER NORTH INTO
NRN LOWER...IN ADVANCE THE COLD FRONT...WHICH BLASTS INTO THE GRAND
TRAVERSE REGION BETWEEN 09-12Z. RAINFALL AMOUNTS COULD BE AROUND AN
INCH...STRETCHED OUT FROM TVC TO ROGERS CITY...ROUGHLY. THIS
NORTHWARD SHIFT IN THE HEAVIER RAIN HAS PROMPTED AN EXPANSION IN THE
FLOOD WATCH NORTHWARD.
THE FRONT WILL CONTINUE TO BLAST THROUGH THE REMAINDER OF NRN
MICHIGAN INTO THE LATE MORNING HOURS...AND ALTHOUGH THE COLD AIR
BEHIND THIS SYSTEM IS NOT ALL THAT COLD...TEMPERATURES WILL FALL
QUICKLY FROM THE 40S AND 50S...TO THE UPPER 20S AND LOW 30S BY THE
END OF THE MORNING HOURS. THIS WILL BE A RESULT OF 30-50 MPH
SOUTHWEST AND WEST WINDS GUSTS PLOWING ACROSS THE REGION. ON THE
BACKSIDE OF THE SFC LOW (WHICH IS STILL INTENSIFYING)...DEEP
MOISTURE AND DEFORMATION WRAPS INTO MOST OF NORTHWEST LOWER AND
EASTERN UPPER MICHIGAN. SNOWS WILL LIKELY BREAK OUT...AND WHILE
WINDS ARE GUSTING SO HIGH...NEAR BLIZZARD CONDITIONS WILL RESULT.
ONGOING WATCH WILL BE LEFT ALONE FOR NOW...BUT SNOWFALL AMOUNTS DO
NOT LOOK ALL THAT GREAT...MAYBE 1-4 INCHES OR SO. THE LAKE
ASSISTANCE IS NOT ALL THERE WITH H8 TEMPS ONLY AROUND -8C WITH
SHIFTING WINDS...AND THE FACT THAT THIS SYSTEM WILL BE MAKING A
QUICK EXIT TO THE EAST. NOT ALL THAT GOOD FOR SIGNIFICANT SNOWFALL
AMOUNTS. AS FAR AS THE WATCH...THIS DOESNT MATTER...AS THE IMPACT
WILL CERTAINLY STILL WARRANT THE WATCH. THE WINDS HAVE NOT TOTALLY
AGREED UPON EXACT LOCATION TO PINPOINT...SO CANNOT GET CUTE WITH ANY
ADJUSTMENTS IN WHOS IN AND WHOS OUT FOR NOW. INTO THE
AFTERNOON...THE SNOW WILL CERTAINLY BE WINDING DOWN AS DEEPER
MOISTURE LIFTS OUT. WINDS SHOULD REMAIN RATHER GUSTY THOUGH.
SHOULDNT BE TOO MUCH TO BLOW AROUND AFTER SO MUCH RAINFALL AND NOT
TOO MUCH NEW SNOW EXPECTED.
FINALLY...WITH 5 CURRENT HEADLINES ALREADY IN EFFECT...I COULD
EASILY ADD A SIXTH. THE WINDS SEEM LIKE A REAL GOOD BET FOR A WIND
ADVISORY. WOULD PLACE THOSE COUNTIES NOT CURRENTLY IN THE
WATCH...INTO THE WIND ADVISORY. UNTIL THE LAST DETAILS CAN BE
HAMMERED OUT...WILL OPT TO NOT ISSUE THIS HEADLINE RIGHT NOW.
HOWEVER I WILL HIT THE HWO AND FORECAST HARD WITH THE WIND
EXPECTATIONS. THE CORE OF STRONGEST WINDS (50MPH) ARE CURRENTLY
EXPECTED TO BLAST THROUGH THE HOUGHTON LAKE...SAGINAW BAY AND OSCODA
AREAS.
LATER PERIODS...NO CHANCE. WILL SAY THAT SNOW SHOULD BE DONE SUNDAY
NIGHT...SO AM GOING TO RELUCTANTLY TAKE OUT THE CHANCE/SCATTERED
LIGHT SNOW SHOWERS OUT OF THE FORECAST. WEAK CLIPPER ARRIVES
MONDAY...AND THIS SYSTEM LOOKS WARMER WITH MAYBE A SMALL CHANCE OF
RAIN/SNOW. MAY GET TO IT IN GRIDS...NOT SURE. A MORE TEMPERED
WEATHER REGIME INTO THE REMAINDER OF THE WORK WEEK...WITH A MORE
ZONAL FLOW AND CLOSER TO NORMAL TEMPS. SMD
&&
.MARINE.../ISSUED AT 339 AM/
LOW END SMALL CRAFT ADVISORY GUSTS WILL CONTINUE TO AFFECT
NEARSHORE WATERS SURROUNDING LAKE MICHIGAN THROUGH THIS MORNING.
THIS IS MAINLY FOR MANISTEE TO GRAND TRAVERSE LIGHT...AS INCREASED
STABILITY HAS REALLY KINDA KEPT WINDS DOWN THROUGH THE NIGHT. THE
STABILITY WILL REMAIN HIGH UNTIL LATE TONIGHT AROUND MANISTEE...WHEN
A STRONG COLD FRONT WILL ENTER THE APX NEARSHORE WATERS. THIS FRONT
WILL BRING IN COLDER AIR WITH DEVELOP INSTABILITY. AN INTENSIFYING
STORM SYSTEM LIFTING THROUGH EASTERN UPPER MICHIGAN WILL RESULT IN A
VERY TIGHT PRESSURE GRADIENT...AND WIND GUSTS IN THE HIGH END GALE
CATEGORY. THESE WIND GUSTS WILL QUICKLY SPREAD OVER THE LAKE HURON
AND WHITEFISH BAY NEARSHORE WATERS BY MID TO LATE MORNING. AREAS
DOWN BY THE SAGINAW BAY COULD SEE GUSTS APPROACHING STORM FORCE.
WINDS DO SUBSIDE SOMEWHAT INTO THE AFTERNOON AND ESPECIALLY THE
EVENING AS HIGHER PRESSURE ARRIVES. SMD
&&
.AVIATION.../ISSUED AT 639 AM/...VALID FOR 12Z TAFS
WARM MOIST AIR CONTINUES TO SURGE NORTH INTO THE REGION. THIS WILL
RESULT IN PREVAILING IFR/LIFR CONDITIONS THRU THE FORECAST IN FOG
AND STRATUS. OCCASIONAL RAIN/SHOWERS WILL BE COMMON AND MAY BECOME
HEAVY AT TIMES LATE THIS MORNING THROUGH THIS EVENING. LOW LEVEL
WIND SHEAR WILL OCCUR THROUGHOUT MOST OF THE DAY....WITH STRONG
SW/WSW WINDS JUST OFF THE DECK BLOWING AT 30-40KTS. A STRONG COLD
FRONT ARRIVES LATE TONIGHT...AND WILL BRING VERY GUSTY
WINDS...SNOW AND BLOWING SNOW TO THE TVC AREA RIGHT AROUND
DAYBREAK. THESE NASTIER CONDITIONS WILL SWEEP ACROSS PLN/APN
SUNDAY MORNING. SMD
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ023-024-027>036-041-042.
DENSE FOG ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR MIZ008-
015>036-041-042.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON
FOR MIZ008-015>017-019>022-025>028.
LM...GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR LMZ323-
341-342-344>346.
SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR LMZ341-342-
344>346.
LH...GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
LHZ345>349.
LS...GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR LSZ321-
322.
SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR LSZ321.
&&Hazardous weather outlook, Dec 27, 5:19 AM EST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 519 AM EST SAT DEC 27 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 281330- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 519 AM EST SAT DEC 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL OCCUR ACROSS ALL OF NORTHERN MICHIGAN TODAY...AND POSSIBLY TONIGHT. PLEASE SEE THE LATEST ADVISORY FOR FURTHER DETAILS. THERE IS A POTENTIAL FOR FLOODING DUE TO THE COMBINATION OF MODERATE TO HEAVY RAINFALL AND SNOWMELT TODAY AND TONIGHT ACROSS PORTIONS OF NORTHERN LOWER MICHIGAN. PLEASE SEE FLOOD WATCH FOR FURTHER DETAILS. GUSTY WINDS AND SNOW WILL DEVELOP LATE TONIGHT ACROSS PORTIONS OF NORTHERN LOWER MICHIGAN...PLEASE SEE LATEST WINTER STORM WATCH FOR FURTHER DETAILS. GALES ARE EXPECTED TO DEVELOP LATE TONIGHT ACROSS PORTIONS OF THE LAKE MICHIGAN NEARSHORE WATERS. PLEASE SEE LATEST MARINE FORECASTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY GUSTY WINDS AND ACCUMULATING SNOW WILL SWEEP ACROSS MUCH OF NORTHERN MICHIGAN SUNDAY. SIGNIFICANT BLOWING AND DRIFTING SNOW IS EXPECTED WITH REDUCED VISIBILITIES AND HAZARDOUS DRIVING CONDITIONS. PLEASE SEE LATEST WINTER STORM WATCH FOR FURTHER DETAILS. GALE FORCE WIND GUSTS ARE EXPECTED TO SWEEP ACROSS ALL NEARSHORE WATERS SURROUNDING THE GREAT LAKES SUNDAY. SOME AREAS MAY EVEN SEE STORM FORCE GUSTS. PLEASE SEE LATEST MARINE FORECASTS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... ALL SPOTTERS...LAND BASED AND MARINE...PLEASE RELAY ALL REPORTS OF DENSE FOG...WIND...SNOW...HEAVY RAINFALL AND FLOODING TO THE NATIONAL WEATHER SERVICE. SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 10:24 AM EST | Storm Warning | APX | 30 hr | |
| Dec 27, 1:11 PM EST | River Flood Watch | APX | Wexford | 63 hr |
| Dec 27, 4:20 PM EST | Wind Advisory | APX | Alcona, Alpena, Arenac, Gladwin, Iosco, Ogemaw | 22 hr |
| Dec 27, 4:35 PM EST | Winter Storm Warning | APX | Antrim, Benzie, Cheboygan, Crawford, Emmet, Grand Traverse and 5 more | 22 hr |
| Dec 27, 4:35 PM EST | Winter Weather Advisory | APX | Missaukee, Montmorency, Oscoda, Presque Isle, Roscommon | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.